# SDR 2001FA0000416

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: General aviation
- Aircraft: N2063S
- Make and model: Cessna R182
- Aircraft serial: R18201292
- Engine: Lyc O540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clamp
- Part number: 22430151
- Condition: Bent
- Location: Nlg
- Part time: 2,954 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND, BUT FELL OUT WHEN AIRCRAFT WAS LIFTED FROM RUNWAY.  ON JACKS, GEAR OPS WAS NORMAL.  THIS CLAMP WAS BENT WHICH MAY HAVE ALLOWED SHIMMY DAMPENER TO JAM THE GEAR.  MAY HAVE BEEN DAMAGED FROM TUG OVER TURNING THE GEAR.
